# SDR EIAA20121022074

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1200 LBL 116 WL 183 OVERWING INTERCOSTAL WEB REPAIR DOUBLER 1 EA HOLE CRACKED AT STIFFENER.  REMOVED, FABBED AND INSTALLED NEW STIFFENER PER DRAWING 65B16420 SHT 1 AND SRM 51-40-02.
